# SDR ASAA2017062121153

- Difficulty date: June 21, 2017
- Submitted: June 23, 2017
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 40,863 hours, 12,395 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Rt A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT ILLUMINATED ON RECALL. RESET WITH MASTER CAUTION.  ACFT GROUNDED. WHEN TESTED WITH MASTER CAUTION RECALL, PACK LIGHT DID NOT ILLUMINATE. BITE CHECKED ZONE TEMP CONTROLLER SHOWS NO FAULTS.  SYSTEM OPS NORMAL IAW AMM 21-61-00.
